# SDR C2XA99CL115

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 12012347003
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3348 - THE CRWE REPORTED THE LEFT MAIN GEAR DOOR WOULD NOT CLOSE.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT FORWARD OUTBOARD GEAR DOOR LATCH AND PERFORMED OPERATIONAL CHECKS IAW EMB120 MM 32-12-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
